# SDR DALA13004193272

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM LOC FR16 AND Y1292 L=0.400" W=O.300", D=0.005" APROX FWD PAX CABIN.  REPLACED FLOORBEAM LOC. FR16 AND Y1292. FWD PAX CABIN IAW SRM A320 51-92-11 DWG D53110984.  FLOORBEAM LOCATED BETWEEN FR12 TO FR24.
